# SDR SWIA202161232

- Difficulty date: August 17, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER STOP BRACKET ASSY. HAS INTERGRANULAR CORROSION    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED CORRODED PAX DOOR LOWER STOP BRACKET WITH NEW BRACKET USING NEW FASTENERS, REF CRJ700 SRM 51-42-13-001-001 A01. ALL CHECKS GOOD. SEE CONTINUATION CARD FOR FURTHER DETAILS.
